# SDR SIMA20141002006

- Difficulty date: October 2, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 27,870 hours, 25,096 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 8166042
- Part serial: 200103444
- Condition: Failed
- Location: Nr 2 Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB THROUGH 12,000 FEET, NR 2 PACK VALVE FAILED MESSAGE.  R & R NR 2 PACK VALVE IAW AMM 21-51-01.  OPS CHECKED GOOD.  LEAK CHECKED GOOD.
